# SDR MZZA2010051100008

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 34,659 hours, 12,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 694280981
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED WHEN T/O POWER APPLIED.  PERFORMED AFT ENTRY DOOR TEST PER AMM 52-13-00-700-805.  TEST IS GOOD.  AIRCRAFT OK TO CONTINUE SERVICE.
